# SDR UALA2011013100533

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 32,042 hours, 13,025 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WITH SWITCH IN THE "ARM" POSITION.   REPLACED EMERGENCY ESCAPE LIGHT SWITCH AND TESTED IAW MM: OPS NORMAL.
